# SDR AALA20040451

- Difficulty date: April 12, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Oversized
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 5B INOPERATIVE.  FOUND CONNECTION ON AFT LIGHT OVERSIZED.  RESIZED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 5B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
